Question About The Minipill

8 Replies
Kris10 - January 13

My doctor said while I was taking this I would not get a period. I have been on it for 6 days now, and am starting to bleed. Is this normal? Or should I call the doc? Thanks for all your help - it's reasons like these that I am SO happy to have u gals around !

 

Christy - January 13

I don't know since I have yet to get my script filled, but I would call and ask the doc. Let me know what you find out, okay?

 

Faiths mommy - January 13

Hi Kris10, I am also on the mini pill my daughter is 5 1/2 months I have not gotten a period yet I don't think the pill stops your period though, I think it has something to do with b___st feeding, If I remeber correctly when I first started the pill I spotted for a couple of days maybe that is what you are doing,Also some women do return to having normal periods 8 weeks after having a baby even though they are b___st feeding and taking the pill.

 

Dawn C - January 13

It is obvious everyone is different. As for me on my first pack, I bled at the end of the first week and then again on the 3rd week I think. On the second pack, I spotted a few days. I strictly bf

 

Kris10 - January 13

Dawn - it sounds like that is what is happening for me. I did put in a call to the doctor anyhow just to check.. but thanks girls for the input. Christy- I will post again as soon as I hear back from the office.

 

Faiths mommy - January 13

I was re-reading my answer and to me it seemed like I was saying that b___stfeeding may be causing you to bleed, oops i did not mean for it to come across like that sorry if anyone took it that way, what I was trying to say is I don't think the pill stops your period, your period might not come due to the b___st feeding but I do remember spotting so I would not worry to much about it.

 

Kris10 - January 13

Christy- The doctor said it was normal for some to bleed a bit when first taking this pill. Dr said it was due to hormones from b___stfeeding and from the pill.. hope this info helps you too!

 

Kristina - January 13

Hey I got this off a minipill info site..it says as a common side effect: "The most common side effect for women using Mini-Pills is irregular bleeding. While many women on Mini-Pills have normal periods, others may have irregular periods, spotting between periods or no periods at all. If you do not bleed for 60 days, call the clinic to arrange for a pregnancy test but continue taking your pills."

 

Kris10 - January 13

thanks for the info kristina. :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?